MathSciNet Relay Station
MathSciNet bibliographic data
MR2157753 (2006b:92028) 92D30 (37N25)
Barthélemy, Marc; Barrat, Alain; Pastor-Satorras, Romualdo; Vespignani, Alessandro Dynamical patterns of epidemic outbreaks in complex heterogeneous networks. J. Theoret. Biol. 235 (2005), no. 2, 275–288.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement